# SDR AALA201704119004

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 32,252 hours, 4,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F110138501
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHT AT LAV L38 IS BROKEN.  LIGHT ASSEMBLY IN LAVATORY L38 WAS REPLACED.
